Alert archive / Puerto Rico / Red Flag Warnings in 2015
Red Flag Warning 10, NWS JSJ
NWS JSJ issued this red flag warning at Apr 16, 2015, 3:13 AM CDT. It took effect at Apr 16, 2015, 10:00 AM CDT. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 16, 2015, 3:13 AM CDT (08:13 UTC)
- In effect from
- Apr 16, 2015, 10:00 AM CDT
- Expired
- Apr 16, 2015, 3:00 PM CDT
- In force
- 5 hr
- Issued by
- NWS JSJ
The text
As transmitted, in the capitals the NWS used until 2016.
670 WWCA82 TJSJ 160813 RFWSJU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 413 AM AST THU APR 16 2015 ...RED FLAG CONDITIONS EXPECTED TODAY ON THE SOUTH COASTAL PLAIN...MONA ISLAND AND SAINT CROIX... .DRYING WILL INTENSIFY THROUGH FRIDAY MORNING AND WHEN COMBINED WITH VERY WARM TEMPERATURES WILL RESULT IN LOW HUMIDITIES. WINDS WILL ALSO BE STRONG DUE TO SEA BREEZE EFFECTS AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SIMILAR CONDITIONS ARE EXPECTED ON FRIDAY. PRZ014-161615- /O.UPG.TJSJ.FW.A.0009.150416T1500Z-150416T2000Z/ /O.NEW.TJSJ.FW.W.0010.150416T1500Z-150416T2000Z/ /O.NEW.TJSJ.FW.A.0011.150417T1500Z-150417T2000Z/ SOUTH COASTAL PLAINS AND MONA ISLAND- 413 AM AST THU APR 16 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES TYPE FOR FIRE WEATHER ZONE 014... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * 20-FOOT WINDS...EAST SOUTHEAST WINDS AROUND 20 WITH GUSTS TO 30 MPH. * KEETCH BYRAM DROUGHT INDEX...720. * MINIMUM RELATIVE HUMIDITY...35 TO 40 PERCENT AT CAMP SANTIAGO. * 10-HOUR FUEL MOISTURE...AROUND 7 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ VIZ002-161615- /O.UPG.TJSJ.FW.A.0009.150416T1500Z-150416T2000Z/ /O.NEW.TJSJ.FW.W.0010.150416T1500Z-150416T2000Z/ ST CROIX- 413 AM AST THU APR 16 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONE 002... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON. THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. * 20-FOOT WINDS...EAST SOUTHEAST 18 MPH WITH GUSTS TO 25 MPH. * KEETCH BYRAM DROUGHT INDEX...735. * MINIMUM RELATIVE HUMIDITY...40 TO 45 PERCENT AT SAINT CROIX. * 10-HOUR FUEL MOISTURE...AROUND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
3 follow-up statements
438 WWCA82 TJSJ 160813 CCA RFWSJU URGENT - FIRE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE SAN JUAN PR 413 AM AST THU APR 16 2015 ...RED FLAG CONDITIONS EXPECTED TODAY ON THE SOUTH COASTAL PLAIN...MONA ISLAND AND SAINT CROIX... .DRYING WILL INTENSIFY THROUGH FRIDAY MORNING AND WHEN COMBINED WITH VERY WARM TEMPERATURES WILL RESULT IN LOW HUMIDITIES. WINDS WILL ALSO BE STRONG DUE TO SEA BREEZE EFFECTS AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SIMILAR CONDITIONS ARE EXPECTED ON FRIDAY. PRZ014-161615- /O.UPG.TJSJ.FW.A.0009.150416T1500Z-150416T2000Z/ /O.COR.TJSJ.FW.W.0010.150416T1500Z-150416T2000Z/ /O.COR.TJSJ.FW.A.0011.150417T1500Z-150417T2000Z/ SOUTH COASTAL PLAINS AND MONA ISLAND- 413 AM AST THU APR 16 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... ...FIRE WEATHER WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES TYPE FOR FIRE WEATHER ZONE 014... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. * 20-FOOT WINDS...EAST SOUTHEAST WINDS AROUND 20 WITH GUSTS TO 30 MPH. * KEETCH BYRAM DROUGHT INDEX...720. * MINIMUM RELATIVE HUMIDITY...35 TO 40 PERCENT AT CAMP SANTIAGO. * 10-HOUR FUEL MOISTURE...AROUND 7 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ VIZ002-161615- /O.UPG.TJSJ.FW.A.0009.150416T1500Z-150416T2000Z/ /O.COR.TJSJ.FW.W.0010.150416T1500Z-150416T2000Z/ ST CROIX- 413 AM AST THU APR 16 2015 ...RED FLAG WARNING IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONE 002... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 4 PM AST THIS AFTERNOON. * 20-FOOT WINDS...EAST SOUTHEAST 18 MPH WITH GUSTS TO 25 MPH. * KEETCH BYRAM DROUGHT INDEX...735. * MINIMUM RELATIVE HUMIDITY...40 TO 45 PERCENT AT SAINT CROIX. * 10-HOUR FUEL MOISTURE...AROUND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
339 WWCA82 TJSJ 161737 RFWSJU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 137 PM AST THU APR 16 2015 ...RED FLAG CONDITIONS EXPECTED TO CONTINUE THIS AFTERNOON ON THE SOUTH COASTAL PLAIN...MONA ISLAND AND SAINT CROIX... .DRYING WILL INTENSIFY THROUGH FRIDAY MORNING AND WHEN COMBINED WITH VERY WARM TEMPERATURES WILL RESULT IN LOW HUMIDITIES. WINDS WILL ALSO BE STRONG DUE TO SEA BREEZE EFFECTS AND RESULT IN CRITICAL FIRE WEATHER CONDITIONS. SIMILAR CONDITIONS ARE EXPECTED ON FRIDAY. PRZ014-170800- /O.CON.TJSJ.FW.W.0010.000000T0000Z-150416T2000Z/ /O.CON.TJSJ.FW.A.0011.150417T1500Z-150417T2000Z/ SOUTH COASTAL PLAINS AND MONA ISLAND- 137 PM AST THU APR 16 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... * 20-FOOT WINDS...EAST SOUTHEAST WINDS AROUND 20 WITH GUSTS TO 30 MPH. * KEETCH BYRAM DROUGHT INDEX...720. * MINIMUM RELATIVE HUMIDITY...35 TO 40 PERCENT AT CAMP SANTIAGO. * 10-HOUR FUEL MOISTURE...AROUND 7 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ VIZ002-162000- /O.CON.TJSJ.FW.W.0010.000000T0000Z-150416T2000Z/ ST CROIX- 137 PM AST THU APR 16 2015 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 4 PM AST THIS AFTERNOON FOR LOW HUMIDITIES AND STRONG WINDS FOR FIRE WEATHER ZONE 002... * 20-FOOT WINDS...EAST SOUTHEAST 18 MPH WITH GUSTS TO 25 MPH. * KEETCH BYRAM DROUGHT INDEX...735. * MINIMUM RELATIVE HUMIDITY...40 TO 45 PERCENT AT SAINT CROIX. * 10-HOUR FUEL MOISTURE...AROUND 8 PERCENT. * IMPACTS...ANY FIRES THAT DEVELOP WILL LIKELY SPREAD RAPIDLY. OUTDOOR BURNING IS PROHIBITED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$
682 WWCA82 TJSJ 162009 RFWSJU URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN JUAN PR 409 PM AST THU APR 16 2015 ...MOISTURE IMPROVING TOMORROW... .RELATIVE HUMIDITIES HAVE RECOVERED TODAY AND THE RED FLAG WARNING HAS BEEN ALLOWED TO EXPIRE. THE WATCH FOR TOMORROW HAS BEEN CANCELED AS MOISTURE IS EXPECTED TO IMPROVE OVER THE MARGINAL CONDITIONS THAT WERE EXPERIENCED TODAY. PRZ014-162115- /O.CAN.TJSJ.FW.A.0011.150417T1500Z-150417T2000Z/ /O.EXP.TJSJ.FW.W.0010.000000T0000Z-150416T2000Z/ SOUTH COASTAL PLAINS AND MONA ISLAND- 409 PM AST THU APR 16 2015 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... ...FIRE WEATHER WATCH IS CANCELLED FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 014... THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS CANCELLED THE FIRE WEATHER WATCH. LOW HUMIDITIES AND WINDS AT OR ABOVE THE THRESHOLD DID NOT COINCIDE TODAY. MOISTURE IS EXPECTED TO BE BETTER ON FRIDAY. WINDS MAY BE SLIGHTLY STRONGER DUE TO AN EARLIER ONSET OF THE SEA BREEZE. $$ VIZ002-162115- /O.EXP.TJSJ.FW.W.0010.000000T0000Z-150416T2000Z/ ST CROIX- 409 PM AST THU APR 16 2015 ...RED FLAG WARNING HAS EXPIRED FOR STRONG WINDS AND LOW HUMIDITIES FOR FIRE WEATHER ZONE 002... MOISTURE HAS IMPROVED IN THE AREA AS NIGHT FALLS. $$
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS JSJ wrote its last area forecast discussion before this red flag warning went out at Apr 15, 9:23 PM CDT, 5 hours 50 minutes earlier.
Area forecast discussion, Apr 15, 9:23 PM CDT, 5 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
1023 PM AST WED APR 15 2015
.UPDATE...MODERATE TO LOCALLY HEAVY SHOWERS AFFECTED THE INTERIOR
AND WESTERN SECTIONS OF PR THIS AFTERNOON WITH LITTLE TO NO
RAINFALL OBSERVED ELSEWHERE. THESE SHOWERS DISSIPATED AFTER
SUNSET...LEAVING PARTLY CLOUDY SKIES. FAIR WEATHER IS EXPECTED
OVERNIGHT INTO THURSDAY MORNING ACROSS THE LOCAL AREA WITH ONLY A
SLIGHT CHANCE OF RAIN...WHICH WOULD BE BRIEF AT BEST SINCE DRIER
AIR IS MOVING IN.
NO CHANGES WERE MADE TO THE INHERITED FORECAST AS THE LATEST
OBSERVATIONS AND GUIDANCE ARE STILL IN AGREEMENT.
DUE TO THE LIMITED AMOUNT OF MOISTURE EXPECTED ON THURSDAY...ONLY
ISOLATED SHOWERS AND THUNDERSTORMS ARE FORECAST FOR THE AFTERNOON
HOURS. THE AREAS WITH THE HIGHEST PROBABILITY OF THUNDERSTORMS ARE
IN THE WESTERN SECTIONS OF PUERTO RICO WHERE SEA BREEZE
CONVERGENCE AND OTHER LOCAL EFFECTS MAY CAUSE SHOWERS AND ISOLATED
THUNDERSTORMS TO DEVELOP IN THOSE AREAS.
&&
.AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES DURING THE
FORECAST PERIOD. BRIEF MVFR CONDS POSSIBLE BTWN 16/18Z AND 16/22Z IN
AND AROUND JMZ. EASTERLY SFC WINDS WILL BE LIGHT AND VARIABLE
OVERNIGHT BCMG EASTERLY 12 TO 20 KT AFT 16/14Z. WINDS BCMG WNW
ABV FL300.
&&
.MARINE...NO MAJOR CHANGES FROM PREVIOUS DISCUSSION....WINDS
AT AROUND 15 KNOTS OVERNIGHT AND SEAS UP TO 5 FEET. THE WINDS WILL
INCREASE TO AROUND 20 KNOTS ACROSS THE CARIBBEAN WATERS FOR
TOMORROW...IN WHICH CASE SMALL CRAFT OPERATORS ARE URGED TO
EXERCISE CAUTION.
&&
.PREV DISCUSSION... /ISSUED 255 PM AST WED APR 15 2015/
SYNOPSIS...MID TO UPPER LEVEL RIDGE WILL HOLD THROUGH FRIDAY.
RIDGE WILL BE REPLACED BY UPPER TROUGH DURING THE WEEKEND.
THEN...ANOTHER UPPER LEVEL RIDGE WILL BUILD EARLY NEXT WEEK.
SURFACE HIGH PRESSURE WILL CONTINUE ACROSS THE CENTRAL ATLANTIC.
DISCUSSION...VERY DRY CONDITIONS PREVAILED ACROSS PUERTO RICO AND
THE U.S. VIRGIN ISLANDS DURING THE MORNING HOURS AND EARLY THIS
AFTERNOON. AT 200 PM AST...SHOWERS DEVELOPED OVER THE WESTERN
INTERIOR AND NORTHWEST SECTIONS OF PUERTO RICO. LATEST 15/12Z
TJSJ SOUNDING SHOWED PRECIPITABLE WATER VALUES OF 1.31
INCHES...WHICH IS SLIGHT BELOW AVERAGE FOR THIS TIME OF THE YEAR.
IN FACT...LATEST MODEL GUIDANCE INDICATE PW VALUES WILL DROP TO
AS LOW AS 0.90 INCHES TOMORROW AND FRIDAY AS AN AREA OF DRIER AIR
MOVES FROM THE EAST. THEREFORE...LITTLE CHANCE FOR SHOWER ACTIVITY
IS EXPECTED BOTH DAYS.
FOR THE WEEKEND...A SURFACE HIGH PRESSURE WHICH IS DOMINATING THE
LOCAL AREA...WILL MOVE EAST...AND WILL ALLOW FOR A SOUTHEAST WIND
FLOW TO ESTABLISH ACROSS THE REGION. THIS SOUTHEAST WIND FLOW WILL
BRING LOW LEVEL MOISTURE WHICH WILL RESULT IN AN INCREASE IN
SHOWER AND THUNDERSTORM ACTIVITY ACROSS THE REGION. HOWEVER...AT
THIS TIME..NO SIGNIFICANT WEATHER EVENTS ARE EXPECTED TO AFFECT
THE LOCAL AREA NEXT SEVERAL DAYS.
AVIATION...VFR CONDITIONS EXPECTED AT ALL TAF SITES DURING THE
FORECAST PERIOD. BRIEF MVFR CONDS POSSIBLE THRU 15/22Z IN AND AROUND
JMZ. EASTERLY WINDS WILL CONTINUE 15 TO 20 KNOTS BECOMING LIGHT AND
VARIABLE OVERNIGHT.
MARINE...SEAS UP TO 5 FEET AND WINDS UP TO 20 KNOTS ARE EXPECTED
OVER THE COASTAL WATERS. SMALL CRAFT SHOULD EXERCISE CAUTION
ACROSS MOST COASTAL WATERS.
FIRE WEATHER...A FIRE WEATHER WATCH WILL CONTINUE IN EFFECT
THROUGH 5 PM THIS AFTERNOON...AND ANOTHER FIRE WEATHER WATCH WILL
BE IN EFFECT FOR TOMORROW AFTERNOON. REFER TO LATEST FIRE WEATHER
PRODUCTS FOR LATEST INFORMATION.
&&
.PRELIMINARY POINT TEMPS/POPS...
SJU 76 86 77 89 / 10 10 20 20
STT 74 86 75 86 / 10 10 20 20
&&
.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR SOUTH COASTAL PLAINS AND MONA ISLAND.
VI...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR ST CROIX.
AM...&&
12/25Hazardous weather outlook, Apr 15, 10:23 AM CDT, 16 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JUAN PR 1123 AM AST WED APR 15 2015 AMZ710>745-PRZ001>013-161530- SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR- NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST- WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES- THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS- 1123 AM AST WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTH COASTAL PLAIN AND MONA ISLAND TODAY. PLEASE REFER TO FIRE WEATHER MESSAGE /RFWSJU/ AND FIRE WEATHER PLANNING FORECAST /FWFSJU/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR THE SOUTH COASTAL PLAIN AND MONA ISLAND ON THURSDAY. DRYING IS EXPECTED TO INTENSIFY ON FRIDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE. PLEASE REFER TO FIRE WEATHER MESSAGE /RFWSJU/ AND FIRE WEATHER PLANNING FORECAST /FWFSJU/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. AMZ715-725-VIZ001-002-161530- ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX- NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS- 1123 AM AST WED APR 15 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FIRE WEATHER WATCH IS IN EFFECT FOR SAINT CROIX TODAY. PLEASE REFER TO FIRE WEATHER MESSAGE /RFWSJU/ AND FIRE WEATHER PLANNING FORECAST /FWFSJU/ FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FIRE WEATHER WATCH IS IN EFFECT FOR SAINT CROIX ON THURSDAY. DRYING IS EXPECTED TO INTENSIFY ON FRIDAY WITH CRITICAL FIRE WEATHER CONDITIONS POSSIBLE. PLEASE REFER TO FIRE WEATHER MESSAGE/RFWSJU/ AND FIRE WEATHER PLANNING FORECAST /FWFSJU/ FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS JSJ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 16, 3:13 AM CDT | Fire Weather Watch | JSJ | 12 hr |
Nearby
Red Flag Warnings in Puerto Rico, 2015Red Flag Warnings in U.S. Virgin Islands, 2015Every red flag warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.